# SDR ABXA9800532

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3750257503
- Condition: Cracked
- Location: Bs 1040-1060
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1040-1060 STRINGER 31L SPLICE FITTING IS CRACKED.  REPLACED SPLICE FITTING IAW DC8 SRM 51-1-20D.
